Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Had hcg injection. No period. Given norethisterone. Period started. Then absent period. Still effect of medicine?

I was given an HCG injection to stimulate ovulation in November last year. I then onwards didnot get my periods up until March, 4 months later, when I was given norethisterone to induce my delayed period and after about 10 days I started my menses which lasted for 8 days. I began on the 16th and ended on the 23rd March. Up to date, 24th April, I have not resumed my period, is this oky? Could the norethisterone be playing a part still?
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Thank you for choosing Healthcaremagic. No noethesterone will act only for that cycle. You need to get evaluated about why you are getting anovulatory cycles, i.e. irregular periods. Few common conditions need to be checked are thyroid abnormalities, high prolactin level, poly cystic ovarian disease....etc
I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow-ups. If you like my answers kindly rate it, and write a review as well. Please do not forget to accept it.
Thank you,
Wish you good health.
Dr Arif
You can consult me again directly through my profile
Answered: Sun, 23 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor